# SDR AALA20160117001

- Difficulty date: January 16, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 60,609 hours, 20,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: P2010031303
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER EXIT LIGHT LENS BROKEN ON LT AFT GALLEY.  R & R LENS.
